# SDR CALA2014031800345

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 41,445 hours, 12,187 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200346
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR CRACKED AT ELEVATOR STATION 174.5 LOWER SURFACE SKIN PANEL.  REPAIRED RT ELEVATOR AT ELEVATOR STATION 174.5 LOWER SURFACE SKIN PANEL IAW SRM 51-70-04 PARA A FIG 5.
